Modelling of ship penetration into a mush ice field

From National Research Council Canada

DOIResolve DOI: https://doi.org/10.1016/0020-7462(91)90059-3
AuthorSearch for:
FormatText
TypeArticle
Journal titleInternational Journal of Non-Linear Mechanics
Volume26
Issue3-4
Pages293300; # of pages: 8
Subjectship/ice interaction; mathematical model; mush ice
Abstract
Publication date
Terms of use
Peer reviewedYes
IdentifierIR-1991-09
NRC number5615
NPARC number8895190
Export citationExport as RIS
Report a correctionReport a correction
Record identifier824c15a1-1a61-4e07-8df8-43ff2db74f3e
Record created2009-04-22
Record modified2019-02-14
Date modified: